MAUDE Adverse Event Report: IRIS INTERNATIONAL ICHEM VELOCITY AUTOMATED URINE CHEMISTRY SYSTEM; AUTOMATED URINALYSIS SYSTEM

IRIS INTERNATIONAL ICHEM VELOCITY AUTOMATED URINE CHEMISTRY SYSTEM; AUTOMATED URINALYSIS SYSTEM
Catalog Number 700-7177-001
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was at the customer site and observed that the syringe pump assembly was making a clicking noise, and found the syringe pump assembly was causing a minor pulse when it clicked causing a dosing issue.The dosing issue was occurring in the same proximity as the glucose and ketone pads on the strip.The fse replaced the syringe pump assembly and was able to run controls successfully.The repairs were verified per established service procedures.(b)(4).
 
Event or Problem Description
The customer reported that glucose was failing false negative for ca control on their ichem velocity urine chemistry system.There were no reports of erroneous patient results being generated or reported out and there was no change or effect to patient treatment in connection to the event.

Brand Name
ICHEM VELOCITY AUTOMATED URINE CHEMISTRY SYSTEM
Common Device Name
AUTOMATED URINALYSIS SYSTEM
Manufacturer (Section D)
IRIS INTERNATIONAL
9172 eton ave
chatsworth CA 91311
MDR Report Key6074865
Report Number2023446-2016-00393
Device Sequence Number16156950
Product Code KQO
UDI-Device Identifier10837461001751
UDI-Public(01)10837461001751
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Catalogue Number700-7177-001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2016
Initial Report FDA Received Date11/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1